# SDR ASAA2022031037667

- Difficulty date: March 10, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 51,199 hours, 14,897 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 6835
- Condition: Inoperative
- Location: Left Ecs Bay
- Part time: 62,521 hours, 22,479 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CAB ZONE TEMP LIGHT EXTINGUISH ON RECALL. GROUNDED - YES. CONTROLLER BITE HAD HARD FAULT CALLING OUT CONTROL CABIN TRIM MODULATING VALVE. WOULDN'T RESET. REMOVED AND REPLACED CONTROL CABIN MODULATING VALVE IAW B737-800 AMM 21-61-21-000-801 AND AMM 21-61-21-400-801, ETOPS GROUND FUNCTIONAL CHECK OPS CHECK GOOD IAW AMM. 21-61-00-700-806-002.
